Results 1 to 2 of 2

Thread: Skin issues MT2

  1. #1 10th May 2018 
    K4444's Avatar
    Join Date
    May 2018
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Skin issues MT2

    Hi all.
    Im hoping you can help or tell me if this is normal.

    I started mt2 about a week ago and my skin has completely freaked out on my face.

    It has gone bumpy and looks unattractive. My skin rarely has any issues so that's why I'm concerned about this.

    Has anyone else had this experience should I stop mt2.
  2. #2 10th May 2018 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    129
    Thanks
    0
    Thanked 11 Times in 11 Posts
    QUOTE=K4444;46962Hi all.
    Im hoping you can help or tell me if this is normal.

    I started mt2 about a week ago and my skin has completely freaked out on my face.

    It has gone bumpy and looks unattractive. My skin rarely has any issues so that's why I'm concerned about this.

    Has anyone else had this experience should I stop mt2./QUOTE

    MT2 is known to increase oil production, would could result in acne in some individuals. Please go see a physician!

Similar Threads

  1. joint issues
    By click_me in forum Peptides Forum
    Replies: 22
    Last Post: 31st May 2017, 04:07 AM
  2. sleeping issues from Ipamorelin?
    By Vendetta in forum Peptides Forum
    Replies: 6
    Last Post: 22nd May 2017, 08:18 AM
  3. GHRP-6 and sleeping issues
    By Eastmund in forum Peptides Forum
    Replies: 4
    Last Post: 12th April 2017, 10:36 AM
  4. Medical issues
    By gmacks1 in forum Melanotan Forum
    Replies: 23
    Last Post: 24th March 2015, 07:51 PM
  5. Long Term Health Issues?
    By oboer in forum Melanotan Forum
    Replies: 0
    Last Post: 6th February 2012, 09:25 PM

Tags for this Thread